# SDR F3LA2021120300086

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 11,497 hours, 4,916 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 11,497 hours, 4,916 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 39680012
- Part serial: EM6061760
- Condition: Faulty
- Location: Zone 400
- Part time: 11,497 hours, 4,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

DISC. LP136874; 3: ENGINE # 1 STALL IN FLIGHT.;  CA: PER TSM 73-00-00-810-866-A INSPECTED FOR FOD/BIRDSTRIKE, NO DEFECTS NOTED; PERFORMED BORESCOPE OF # 1 ENG, NO DEFECTS NOTED PER TSM 73-00-00-810-866-A; REPLACED VBV GEAR MOTOR AND STOP MECHANISM IAW AMM 75-31-20-04 CONF. 06. PERFORMED MIN IDLE LEAK CHECK AND POWER ASSURANCE CHECK PER AMM 71-00-00-710-006 AND 71-00-00-710-008. OPS AND LEAK CHECK GOOD. AC OK FOR SERVICE.
